# SDR USAA040892

- Difficulty date: October 15, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 1133422
- Condition: Cracked
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- Q5- STRINGER TIE CLIP, 1.25 INCH CRACK, BS 360, STR 4, RT.  DEFECTIVE PART REPLACED WITH IDENT PART NR IAW SRM 51-10-02.
